# SDR CA011011006

- Difficulty date: September 12, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 23,150 hours
- Engine: Rroyce DART5342
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 8303989
- Condition: Frayed
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, MAINTENANCE NOTED SCRATCHES ON THE SUPERCHARGER DUCT IN THE RT WHEEL WELL. DETAILED INSPECTION REVEALED WHEN THROTTLE WAS PLACED IN CRUISE POSITION, THE RT THROTTLE CABLE P/N 8302989 WAS SEVERELY FRAYED. THE FRAY WAS ONLY VISIBLE WHEN THE THROTTLE WAS PLACED IN CRUISE. A NEW CABLE WAS INSTALLED AND SUPER CHARGER DUCT REPOSITIONED. AN INSPECTION OF ALL OTHER AIRCRAFT IN THE FLEET REVEALED NO ANOMOLIES.
